Closed inflationary universe in patch cosmology

Del Campo S.; Herrera R.; Saavedra J.; Labrana P.

Abstract

In this paper, we study closed inflationary universe models using the Gauss-Bonnet Brane. We determine and characterize the existence of a universe with O > 1, with an appropriate period of inflation. We have found that this model is less restrictive in comparison with the standard approach where a scalar field is considered. We use recent astronomical observations to constrain the parameters appearing in the model. © 2009 Elsevier Inc. All rights reserved.

Más información

Título según WOS: Closed inflationary universe in patch cosmology
Título según SCOPUS: Closed inflationary universe in patch cosmology
Título de la Revista: ANNALS OF PHYSICS
Volumen: 324
Número: 9
Editorial: Elsevier
Fecha de publicación: 2009
Página de inicio: 1823
Página final: 1836
Idioma: English
URL: http://linkinghub.elsevier.com/retrieve/pii/S0003491609001201
DOI:

10.1016/j.aop.2009.06.003

Notas: ISI, SCOPUS